MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; BRAEMAR TELEMETRY PATCH SYSTEM

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; BRAEMAR TELEMETRY PATCH SYSTEM
Model Number 02-01846
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The events transmitted during the patient study were reviewed by medical affairs.The patient had 1 pause trigger on (b)(6) 2022 at 2250 est.This event was reviewed by a cardiac technician and /determined to be sinus rhythm (sr).The patient had another pause trigger on (b)(6) 2022 at 2136 est.This event was also reviewed by a cardiac technician and determined to be sr.This study was force-deactivated on (b)(6) 2022.During the patient's second prescription, the patient had patient initiated event (pie) trigger for fainted on (b)(6) 2022 at 1838 est.The event was received, reviewed by a cardiac technician, and determined to be sinus rhythm.The patient was contacted to confirm the faint event; the cardiac technician spoke to patient, patient reports she did not faint, and no further notification efforts were warranted.There were pause triggers received on (b)(6) 2022.All events were reviewed by a cardiac technician and determined to be sinus rhythm.There were 2 pie triggers on (b)(6) 2022 for symptom skipped beat; skipped beat; both pies were reviewed by a cardiac technician and determined to be sr with isolated rare pvcs.There was 1 pie trigger (no symptoms recorded) on (b)(6) 2022; this was reviewed by a cardiac technician and determined to be sr.There was 1 pause/asystole trigger on (b)(6) 2022; this was reviewed by cardiac technician and determined to be sr.Medical affairs confirms the interpretation of the events.Based on the currently available clinical information, the events received for technician review were appropriately triaged and interpreted.
 
Event or Problem Description
It was reported that on (b)(6) 2022 that the patient experienced a syncope event while at work while wearing the mcot sensor - 3.0.The following morning the patient had another event while still wearing the device and passed out while driving their car.The patient reported to the emergency department (ed) and when the mcot sensor - 3.0 was interrogated it was reported that no events showed up on the monitor.On an unknown date after the patient reported to the hospital after passing out, however this time the patient was not wearing the mcot sensor it was decided the patient was to go back on 30-day mcot prescription.After about 3 weeks on service the patient had another syncope event, and the patient was called to report that they had a 17 second pause and needed to go the ed.The patient was admitted to the hospital and later had a pacemaker implanted.The patient believes that the due to the first mcot sensor not working properly they did not receive proper care and therefore, has a delay in treatment.
 
Additional Manufacturer Narrative
It was reported that the patient experienced a syncope event while at work while wearing the mcot sensor - 3.0.The mcot sensor - 3.0 was not returned for device evaluation.Evaluation was completed by the medical office and found that system worked as intended so there isn't a need for technical investigation.

Brand Name
C6 SENSOR 3.0
Common Device Name
BRAEMAR TELEMETRY PATCH SYSTEM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key21392820
Report Number2133409-2025-00003
Device Sequence Number20963880
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-01846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexFemale